Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 155, NWS Tallahassee, FL

August 23, 2007Jackson County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 23, 2007, 8:17 AM CDT for Jackson County, Washington County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 8:17 AM CDT (13:17 UTC)
Expired
Aug 23, 2007, 9:00 AM CDT
In force
43 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Jackson County, FL, Washington County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-424 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 231318
SVRTAE
FLC063-133-231400-
/O.NEW.KTAE.SV.W.0155.070823T1317Z-070823T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF MARIANNA...
  NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF CHIPLEY...

* UNTIL 900 AM CDT

* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF          
  MARIANNA...AND MOVING SOUTHWEST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHIPLEY BY 850 AM CDT...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3084 8494 3100 8501 3101 8540 3071 8566
      3057 8519

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 231336
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT THU AUG 23 2007

FLC063-133-231400-
/O.CON.KTAE.SV.W.0155.000000T0000Z-070823T1400Z/
WASHINGTON FL-JACKSON FL-
835 AM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WESTERN JACKSON AND NORTHEASTERN WASHINGTON COUNTIES...

AT 831 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COTTONDALE...OR ABOUT
9 MILES NORTHWEST OF MARIANNA...MOVING SOUTHWEST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICHTER CROSSROADS AND STEELE CITY BY 845 AM CDT...
  7 MILES NORTHWEST OF ALFORD BY 850 AM CDT...
  CHIPLEY MUNICIPAL AIRPORT...CHIPLEY BY 855 AM CDT...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3084 8512 3096 8524 3100 8549 3069 8566
      3057 8546

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:39 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Aug 23, 3:39 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 AM EDT THU AUG 23 2007

.SYNOPSIS...
THIS WAS ONE OF THOSE NIGHTS THAT NO ONE SAW COMING. AN MCS
DEVELOPED LATE WEDNESDAY EVENING AND PROPAGATED SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHWEST GEORGIA...PRODUCING A TREMENDOUS
AMOUNT OF LIGHTNING...VERY HEAVY RAIN...AND SEVERAL STRONG WIND
GUSTS. NONE OF THE MODELS INITIALIZED THIS SYSTEM AND WE ARE STILL
NOT SURE HOW IT WAS TRIGGERED AND WHY IT HAS MAINTAINED ITSELF FOR
SO LONG DURING THE NIGHTTIME HOURS. THE 03 UTC REGIONAL SURFACE
ANALYSIS SHOWS A WEAK TROUGH ALONG THE PIEDMONT AND CENTRAL GA
WHERE THE MCS INITIATED...SO PERHAPS THAT FEATURE PLAYED A ROLE IN
ITS DEVELOPMENT. VAPOR IMAGERY AND UPPER AIR DATA SHOWS A RIDGE
OVER THE EASTERN CONUS. AS PREDICTED BY THE NUMERICAL GUIDANCE
YESTERDAY...THE VERY DRY MID TO UPPER TROPOSPHERIC AIR OVER OUR
AREA HAS SHIFTED SOUTHWEST AND IS NOW OVER THE GULF.

&&

.SHORT TERM...
(TODAY THROUGH SATURDAY) WE EXPECT THE MCS SLOWLY DIMINISH BY
DAYBREAK (ALTHOUGH WE HAVE BEEN PREDICTING THAT FOR SEVERAL HOURS
NOW). THE CLOUD COVER FROM THIS SYSTEM WILL LIKELY HOLD
TEMPERATURES DOWN INITIALLY...BUT AS THE CLOUDS THIN OUT WE EXPECT
HIGH TEMPERATURES TO REACH THE UPPER 90S OVER OUR WESTERN ZONES
AND SLIGHTLY COOLER OVER OUR EASTERN ZONES AS THE MID TO UPPER
LEVEL HIGH SHIFTS WESTWARD AND DEEP LAYER MOISTURE INCREASES.
SCATTERED DEEP MOIST CONVECTION WILL DEVELOP THIS AFTERNOON AS THE
FL PANHANDLE AND BIG BEND SEA BREEZES INTERACT WITH THE OPPOSING
1000-700 MB MEAN WIND. THE 18 UTC WRF PREDICTS AN ACTIVE DAY OVER
THE FL PANHANDLE AND BIG BEND BUT IS RATHER DRY ELSEWHERE. WE
THINK THERE WILL BE SCATTERED STORMS IN GA AND AL AS WELL GIVEN
WEAK SURFACE CONVERGENCE (ASSOCIATED WITH THE TROUGH TO THE NORTH)
AND OUTFLOW BOUNDARIES FROM THE CURRENT MCS. BARRING ANOTHER
UNEXPECTED MCS TONIGHT...OUR WEATHER PATTERN SHOULD BE TYPICAL OF
LATE SUMMER FRIDAY AND SATURDAY AS SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS DEVELOP IN THE HEAT OF THE DAY. TEMPERATURES WILL
RETURN TO NEAR NORMAL AS WELL.

.LONG TERM...
(SUNDAY THROUGH THURSDAY) THE LATEST GFS AND ECMWF MAINTAIN AT
LEAST SOME DEEP LAYER RIDGING OVER THE SOUTHEAST THROUGH THE
PERIOD. NEAR NORMAL TEMPERATURES AND POPS ARE EXPECTED.

&&

.AVIATION...
WILL INCLUDE TEMPO GROUPS FOR LOWERED VSBYS/CIGS IN TSTMS AT
KABY...KVLD...AND KTLH THRU 10Z. AFTERNOON TSRA COVERAGE WILL BE
SLIGHTLY HIGHER THAN WHAT WEVE SEEN THE PAST FEW DAYS...WITH BEST
CHANCES OVER GA AND THE FL BIG BEND. INCLUDED VCNTY TSRA AT
KABY...KVLD AND KTLH WITH BKN050CB...AND SCT050CB FOR KDHN AND
KPFN.

&&

.MARINE...
LOW WINDS AND SEAS WILL CONTINUE.

&&

.FIRE WEATHER...
NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  94  75  92  72  93 /  40  30  40  30  30
PANAMA CITY  93  77  92  76  92 /  40  30  40  30  30
DOTHAN       99  76  93  73  93 /  40  30  30  20  30
ALBANY       98  75  94  73  94 /  40  30  40  20  30
VALDOSTA     95  73  91  71  92 /  40  30  50  30  30
CROSS CITY   94  73  91  72  92 /  40  30  50  30  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

AVIATION...JAMSKI
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Aug 23, 4:33 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
533 AM EDT THU AUG 23 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-240945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
533 AM EDT THU AUG 23 2007 /433 AM CDT THU AUG 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS MOVED SOUTH OVER SOUTH
CENTRAL AND SOUTHWEST GEORGIA EARLY THIS MORNING...BUT HAS BEGUN
TO DISSIPATE AS OF 530 AM EDT. SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP TODAY...ESPECIALLY THIS AFTERNOON. WHILE WIDESPREAD SEVERE
WEATHER OR FLOODING IS NOT EXPECTED...A FEW STORMS COULD BRIEFLY
PRODUCE STRONG WIND GUSTS...TORRENTIAL RAIN...AND FREQUENT
LIGHTNING. HIGH TEMPERATURES WILL REACH THE UPPER 90S OVER SOME
PARTS OF THE AREA THIS AFTERNOON...WITH HEAT INDEX VALUES RISING
TO 100 TO 105. CARE SHOULD BE TAKEN TO AVOID HEAT RELATED ILLNESS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
MORE TYPICAL SUMMERTIME WEATHER IS EXPECTED THROUGH THIS
PERIOD...WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. ALTHOUGH IT WILL BE WARM AND HUMID...TEMPERATURES WILL
BE NEAR NORMAL FOR THIS TIME OF YEAR. WIDESPREAD SEVERE STORMS ARE
NOT LIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Aug 23, 4:47 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     5 S MOULTRIE            31.11N 83.79W
08/23/2007                   COLQUITT           GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN SOUTHERN PART OF COUNTY.

&&

FOURNIER
Special weather statement, Aug 23, 5:06 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 AM EDT THU AUG 23 2007

GAZ124>127-231100-
DOUGHERTY-LEE-TERRELL-WORTH-
606 AM EDT THU AUG 23 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY...LEE...
TERRELL AND WORTH COUNTIES...

* UNTIL 700 AM EDT

AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORMS ABOUT 12 MILES SOUTHWEST OF
CORDELE...MOVING SOUTHWEST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  LEESBURG BY 650 AM EDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
FREQUENT LIGHTNING...AND VERY HEAVY RAIN CAPABLE OF CAUSING FLOODING
OF POOR DRAINAGE AREAS.

9-FOURNIER
Special weather statement, Aug 23, 6:12 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
712 AM EDT THU AUG 23 2007

ALZ069-FLZ011-013-016-GAZ121-123-142>146-155>158-231215-
BAKER-CALHOUN-CLAY-COLQUITT-DECATUR-EARLY-GADSDEN-GRADY-HOUSTON-
JACKSON-MILLER-MITCHELL-SEMINOLE-THOMAS-
712 AM EDT THU AUG 23 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY...
COLQUITT...DECATUR...EARLY...GADSDEN...GRADY...HOUSTON...JACKSON...
MILLER...MITCHELL...SEMINOLE AND THOMAS COUNTIES...

* UNTIL 815 AM EDT(715 AM CDT)

AT 706 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDISON TO 12 MILES
EAST OF COLQUITT TO 7 MILES WEST OF MOULTRIE...OR ALONG A LINE
EXTENDING FROM 10 MILES WEST OF MORGAN TO 12 MILES EAST OF COLQUITT
TO 7 MILES WEST OF MOULTRIE...MOVING SOUTHWEST AT 40 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS AS THEY MOVE
SOUTHWEST ACROSS SOUTHWEST GEORGIA AND INTO NORTH FLORIDA.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

11-GOREE
Special weather statement, Aug 23, 7:17 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EDT THU AUG 23 2007

ALZ065-066-068-069-FLZ007-009>011-013-016-026-GAZ142-143-155-156-
231315-
CALHOUN-COFFEE-DALE-DECATUR-EARLY-GADSDEN-GENEVA-HOLMES-HOUSTON-
INLAND WALTON-JACKSON-LIBERTY-MILLER-SEMINOLE-WASHINGTON-
717 AM CDT THU AUG 23 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...COFFEE...DALE...
DECATUR...EARLY...GADSDEN...GENEVA...HOLMES...HOUSTON...JACKSON...
LIBERTY...MILLER...SEMINOLE...WALTON AND WASHINGTON COUNTIES...

* UNTIL 815 AM CDT(915 AM EDT)

AT 712 AM CDT(812 AM EDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT
RUCKER TO 6 MILES EAST OF BAINBRIDGE...MOVING SOUTHWEST AT 30 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS AS THEY MOVE
ACROSS BAINBRIDGE...DONALSONVILLE...DOTHAN...AND GENEVA AND FURTHER
SOUTH INTO NORTH FLORIDA BETWEEN QUINCY...MARIANNA...AND CHIPLEY.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND WILL
ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
Special weather statement, Aug 23, 7:23 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 AM EDT THU AUG 23 2007

GAZ124-126-231330-
LEE-TERRELL-
823 AM EDT THU AUG 23 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND EASTERN
TERRELL COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 930 AM EDT

AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF SMITHVILLE...OR 11 MILES
NORTHEAST OF LEESBURG...MOVING SOUTHWEST AT 20 MPH.

THIS STORM WILL BE NEAR...
  LEESBURG BY 845 AM EDT.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 23, 8:12 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
912 AM EDT THU AUG 23 2007

ALZ068-069-FLZ007>013-GAZ155-231415-
BAY-CALHOUN-COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND
WALTON-JACKSON-SEMINOLE-WASHINGTON-
812 AM CDT THU AUG 23 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...CALHOUN...GENEVA...
HOLMES...HOUSTON...JACKSON...SEMINOLE...WALTON AND WASHINGTON
COUNTIES...

* UNTIL 915 AM CDT (1015 AM EDT)

AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTFORD TO 9 MILES
NORTHWEST OF CHATTAHOOCHEE...OR ALONG A LINE EXTENDING FROM 13 MILES
SOUTH OF DALEVILLE TO 17 MILES EAST OF MARIANNA...MOVING SOUTHWEST AT
20 MPH. A GUST FRONT WAS LOCATED ABOUT 10 MILES AHEAD OF THESE
STORMS...ALONG A LINE FROM 10 MILES NORTHEAST OF BONIFAY TO 10 MILES
SOUTH OF MARIANNA...MOVING SOUTHWEST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  HARTFORD BY 820 AM CDT.
  MARIANNA BY 845 AM CDT.
  5 MILES SOUTHEAST OF GENEVA BY 855 AM CDT.
  BONIFAY BY 915 AM CDT.

THE GUST FRONT AND THE STORMS WILL BOTH BE CAPABLE OF PRODUCING
WINDS UP TO 40 MPH.

THE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 3:24 AM CDTSevere Thunderstorm WarningTAEGadsden, Leon37 min
Aug 23, 8:58 AM CDTSevere Thunderstorm WarningTAEWashington47 min
Aug 23, 6:39 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.